# SDR AALA20140620003

- Difficulty date: June 20, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 40,543 hours, 11,855 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT RT ENG COMPRESSOR STALLED.  ENG STABILIZED WHEN THROTTLE REDUCED TO MID-POINT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACCOMPLISHED BORESCOPE WITH NO FAULTS FOUND.  SYS GND CHECKED NORMAL OPERATION CLOSED.
